Doctor insights on:
What Is Tactile Hallucination
Touched: Tactile hallucinations are bodily sensations when no source for the experience is present. Drug use, particularly with stimulants, can be a cause of tactile hallucinations, especially on the skin. People who have lost limbs can also experience "phantom" pain or other sensations when the limb is not present. In fact, the majority of individuals who have lost limbs experience some phantom sensation. ...Read moreSee 1 more doctor answer
Maybe Neurological: Hallucination implies that you are feeling something that does not have an actually exist.If however, you are experiencing pin and needles feeling, there may in fact be a reason for it. It may indicate poor circulation or some impingement on the nerves from your spine. It could be the result of poor nutrition or an side effect of a disease like diabetes. If you are experiencing this, get checked. ...Read moreSee 2 more doctor answers
T. Haluc.: Tactile hallucination is the false perception of tactile sensory input that creates a hallucinatory sensation of physical contact with an imaginary object. This is caused by the faulty integration of the tactile sensory neural signals generated in the spinal chord & the thalamus & sent to the primary & secondary somatosensory cortex.. Tactile Hallucination caused by cocaine & alcohol. ...Read more
It depends: It depends on the cause. Tactile hallucinations can also be known as formication -- and are common in amphetamine & Cocaine abuse. Also alcohol withdrawal. Can be found in schizophrenia and other delusional disorders as well. Finding and treating the cause is best way to deal with tactile hallucinations. See your primary care physician or a psychiatrist for help. ...Read more
Several: One of the most common causes of tactile hallucinations is not really a "medicine" at all -- it's withdrawal from alcohol. Benzodiazepine withdrawal can cause it also. Tactile hallucinations -- also called "formication" -- commonly happen with use of Cocaine and amphetamine. Ketamine is another agent that can cause these. ...Read more
I have visual hallucinations,sometimes audio,sometimes touch like I'm being grabbed,also bugs and the feeling of them crawling on me.i have insomnia ?
Though disorder: These are serious symptoms. Have you been diagnosed with a mental health condition? I am not sure what your question is. However, what you are describing may be caused by a thought disorder and/ or other medical conditions. If you are not under the care of a specialist, then please get that help as soon as possible. ...Read more
My husband has Tactile Hallucinations, over 2 yrs now & No Dr. can tell him how to get rid of them. He feels something all over him & what he touchs ?
TactileHallucination: One your husband has seen a doctor and medical conditions have been ruled out, he may find help from clinical hypnosis and self-hypnosis training. See www.asch.net for a list of licensed healthcare professionals who are well trained in this type of treatment. Peace and good health. ...Read more
Can any one or combination of these cause slight visual and tactile hallucinations? Wellbutrin (bupropion) XL, Lamotrigine, Fluoxetine.
Maybe: "Slight" hallucinations? None of the three medications typically causes hallucinations. However bupropion (Wellbutrin) increases the risk of seizures and this is a possibility here. Tactile hallucinations are rare and usually seen in drug/alcohol intoxication/withdrawal. Please see your MD right away, these symptoms are unusual and potentially serious and require a medical explanation. ...Read more
Tactile hallucinations invisible bugs on & under my skin & eyes, severe headaches last for days, alternate hot cold itching skin, numb feet hands lips?
Hypothesis : One theory that could apply to your question is what's known as the dopamine hypothesis.Dopamine is a nerotransmitter which, according to the theory, is in excess. That means there's too much dopamine in the neuroreceptors, and this contributes to hallucinations. ...Read moreSee 1 more doctor answer
Hallucinigens abound: The brain is capable of misfiring under many circumstances ... Some drugs are known for their tendency to induce or bring on hallucinations such as possibly hallucinogenic mushrooms or others. But many drugs can pose a risk depending on the person and circumstance. "True hallucinations" are that persons experience of the misfiring of brain neuro circuits. Best to work to protect one's brain. ...Read more
Hmm.....: In good conscience i really cannot give out answers about what psychedelics give the best visuals or not. There are other places on the internet to find such information. I can say by using psychedelics you are risking an unpleasant and perhaps dangerous experience, they are very dependent on the mood of the user, the setting, etc. Meditation is a great way to acheive a healthy altered state. ...Read moreSee 1 more doctor answer
Hallucinations: Hallucinations can be a sign of multiple possible problems including drug intoxication, drug or alcohol withdrawal, some medications, psychotic depression, bipolar disorder, brief psychotic reactions, schizophrenia, schizoaffective disorder, etc. Hallucinations can also come from delirium secondary to other medical illnesses. If you think you're hallucinating, please see a physician asap. ...Read more
Please....: Tell your doctor about your hallucinations. One can possibly have hallucinatory experiences of all 5 senses. If you are having visual hallucinations, or hallucinations involving taste, smell, or your sense of touch--you should have a neurological work-up. If you have been hearing voices, you should be treated by a psychiatrist. In other words, get some help! ...Read more
- Talk to a doctor live online for free
- Tactile hallucinations causes
- Tactile hallucinations and ocd
- Coping with tactile hallucinations
- Ask a doctor a question free online
- Coping with tactile hallucinations
- What is hallucinations?
- How often can you actually get tactile hallucinations with psychosis?
- What causes auditory hallucinations?
- Tactile hallucination